# SDR AALA2019032659015

- Difficulty date: March 24, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 13,578 hours, 6,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAITENANCE FOUND THE FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT POWER SUPPLY 10WL IAW AMM 33-51-38.
